| Model Number |
CT LUCIA 602 |
| Medical Device Problem Codes |
Off-Label Use (1494); Use of Device Problem (1670)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
10/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after the implantation of a ct lucia 602 everything looked good, however, the iol tilted 90 degrees the next day.It was believed the issue was due to large wtw.Patient was around 12.7.No additional information provided.
Additional Manufacturer Narrative
At this time it is unknown if the device is being sent back.Thus, a proper device analysis could not be completed nor the reported issues confirmed.Based on the information provided, the risk assessment for the lucia product and based on our experience and other complaints that have already been resolved we have determined that the following factor may have cause or contributed to the damaged haptic is but is not limited to: loading strategy; lens placement technique; accessory device support; poor handling during folding and inserting.Our lenses are 100% inspected before they leave our manufacturing site.Therefore, we are confident that the lens was processed per standard operating procedures and inspections and met all criteria for release.
Additional Manufacturer Narrative
Additional data - b3: date of event 10/20/2022; b4: date of this report 1/19/2023; d4: model #: ct lucia 602; catalog # 00350-0050-674; serial # (b)(6); expiration date 04/30/2026; lot # 3s210629; unique identifier (udi) # (b)(4); 6a: implanted date (b)(6) 2022; 6b: explanted date (b)(6) 2022.G3: date received by manufacturer 12/22/2022; g6 type of report: follow-up #1; h2: if follow-up, what type: additional information.